MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175818
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a two-nurse insertion of a foley catheter 18fr, the nurse noted the syringe to be filled to only 9 ml vs the 10 ml that the package states.It should be inflated catheter 10 ml with sterile water.
 
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
This supplemental mdr is to capture additional information from a follow up, but it does not impact the investigation findings previously submitted.The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: foley catheters can be used in patients of all ages.Up to 10 ch per fr is generally considered pediatric sizing; however, the appropriate size should be determined by the healthcare professional.Inflate the balloon with pre-filled water syringe if included.A.If pre filled syringe is not included, then use a slip tip or luer lock syringe to fill catheter balloon with sterile water.Do not use needle.B.Do not exceed recommended capacities as stated on the applicable labeling.C.The chart below provides additional information on inflation volume and balloon size.D.Inflation volume (a) incorporates the volume required to pass through lumen and fully inflate the specific balloon size (b).A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a two-nurse insertion of a foley catheter 18fr, the nurse noted the syringe to be filled to only 9ml vs the 10 ml that the package states it should be inflated catheter 10 ml with sterile water.Per follow up information received via email on 30mar2026, it was reported that the product is no longer available unfortunately.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation the reported event is addressed within the labeling as it states: foley catheters can be used in patients of all ages.Up to 10 ch per fr is generally considered pediatric sizing; however, the appropriate size should be determined by the healthcare professional.Inflate the balloon with pre-filled water syringe if included.If pre filled syringe is not included, then use a slip tip or luer lock syringe to fill catheter balloon with sterile water.Do not use needle.Do not exceed recommended capacities as stated on the applicable labeling.The chart below provides additional information on inflation volume and balloon size.Inflation volume (a) incorporates the volume required to pass through lumen and fully inflate the specific balloon size (b).A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a two nurse insertion of a foley catheter 18 fr, the nurse noted the syringe to be filled to only 9 ml vs the 10 ml that the package states it should be inflated catheter 10 ml with sterile water.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24464323
Report Number1018233-2026-01325
Device Sequence Number10007383
Product Code EZL
UDI-Device Identifier00801741034176
UDI-Public(01)00801741034176(11)241213(17)291212(10)NGJX4711
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175818
Device Lot NumberNGJX4711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/24/2026
03/30/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/24/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown